Uniqueness results related to L-functions and certain differential polynomials

P. Sahoo, S. Halder

In this paper, using the idea of weighted sharing we investigate the uniqueness problem of a meromorphic function and an L-function when certain differential polynomials generated by them share a nonzero finite value or have the same fixed points. Our results improve the recent results due to Liu-Li-Yi [Proc. Japan Acad. Ser. A, 93 (2017), 41-46]

Tbilisi Mathematical Journal, Vol. 11(4) (2018), 67-78